# SDR A6WA200340168

- Difficulty date: November 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 300.8, STRINGER 24R, STRINGER HAS .097 INCH HOLE DRILLED THROUGH LOWER EDGE.  TRIMMED OUT DAMAGE ON STRINGER 24R AT FS 300.8.  CUT OUT DAMAGED SECTION OF SKIN, FABRICATED A FILLER FROM 2024 T3 .063 INCH WVAC PO NR 27603/1 AND INSTALLED IAW WVAC EO 601R-53-4387A.  REF AWAC WO55526 MWC31 FOR INSTALL OF DOUBLER.  (M)
